# SDR AALA20030672

- Difficulty date: June 16, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SFO - FLT 310 - RIGHT IDG DRIVE LIGHT FLICKERED ALMOST CONSTANTLY.  IN CLIMB, EICAS GEN DRIVE LIGHT FLASHED ON SEVERAL TIMES BUT ALWAYS WENT OUT PRIOR TO IDG DISCONNECT.  PROBLEMS SEEMED OT BE ASSOCIATED WITH HIGHER CLIMB POWER SETTINGS AT CRUISE, ALL SYSTEMS NORMAL.  REMOVED AND REPLACED GARLOCK SEAL.  REMOVED AND REPLACED RIGHT IDG PER MM 24-11-01-4.  LEAK AND OPS CHECK NORMAL LIGHT CHECKS NORMAL.  (M)
